# SDR 97ZZZM840

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator Bolts
- Condition: Failed Test
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD LIFT SPOILER ACTUATORS AFT ATTACH BOLT FAILS NDT.  INSTALLED SERVICEABLE BOLT AT LEFT OUTBOARD SPOILER AFT ACTUATOR ATTACH POINT IAW BAE MM.  (M)
